Mathematical modeling of a symmetric boundary value problem for a layer with diaphragm-covered ends weakened by two through holes / Panchenko, B. Ye., Kovalov, Yu. D., Bukata, L. M., Zhyronkina, O. S (2023)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2023, 2)

Panchenko B. Ye., Kovalov Yu. D., Bukata L. M., Zhyronkina O. S
Mathematical modeling of a symmetric boundary value problem for a layer with diaphragm-covered ends weakened by two through holes


Download publication will be available after 05/01/2025 р., in 322 days

Cite:
Panchenko, B. Ye., Kovalov, Yu. D., Bukata, L. M., Zhyronkina, O. S (2023). Mathematical modeling of a symmetric boundary value problem for a layer with diaphragm-covered ends weakened by two through holes. International Scientific Technical Journal «Problems of Control and Informatics», 2, 18-29. http://jnas.nbuv.gov.ua/article/UJRN-0001409234 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209